On Generalized Φ- Recurrent of Kenmotsu Type Manifolds

Main Article Content

Habeeb M. Abood
Mohammed Y. Abass


          The present paper studies the generalized Φ-  recurrent of Kenmotsu type manifolds. This is done to determine the components of the covariant derivative of the Riemannian curvature tensor. Moreover, the conditions which make Kenmotsu type manifolds to be locally symmetric or generalized Φ- recurrent have been established. It is also concluded that the locally symmetric of Kenmotsu type manifolds are generalized recurrent under suitable condition and vice versa. Furthermore, the study establishes the relationship between the Einstein manifolds and locally symmetric of Kenmotsu type manifolds.


Download data is not yet available.

Article Details

How to Cite
Abood HM, Abass MY. On Generalized Φ- Recurrent of Kenmotsu Type Manifolds. Baghdad Sci.J [Internet]. 2022Apr.1 [cited 2022Jun.26];19(2):0304. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/5291


Takahashi T. Sasakian Φ-symmetric spaces. Tohoku Math. J. 1977; 29 (1): 91–113.

Jiménez JA, Kowalski O. The classification of Φ-symlnetric Sasakian manifolds. Mh. Math. 1993; 115 (1-2): 83–98.

Walker AA. On Ruses spaces of recurrent curvature. Proc. London Math. Soc. 1950; 52 (1): 36–64.

Venkatesha SB. Some results on generalized Sasakian space forms. Appl. Math. Nonlinear Sci. 2020; 5 (1): 85–92.

Tamássy L, Binh TQ. On weak symmetries of Einstein and Sasakian manifolds. Tensor. N. S. 1993; 52: 140–148.

Venkatesha V, Kumara HA, Naik DM. On a class of generalized Φ-recurrent Sasakian manifold. J. Egyptian Math. Soc. 2019; 27 (1): 1–14.

Siddiqi MD, Siddiqui SA, Haseeb A, Ahmad M. On extended generalized Φ-recurrent α-Kenmotsu manifolds. Palestine J. Math. 2019; 8 (1): 160–168.

Ignatochkina LA. Induced transformations for almost Hermitian structure of linear extensions. Chebyshevskii Sb. 2017; 18 (2): 144–153.

Rustanov AR, Kazakova ON, Kharitonova SV. Contact analogs of Grays identity for NC_10-manifolds, Sib. Èlektron. Mat. Izv. 2018; 15: 823–828. (in Russian).

Abass MY, Abood HM. Φ-Holomorphic sectional curvature and generalized Sasakian space forms for a class of Kenmotsu type. J. Basrah Researches (Sciences). 2019; 45 (2): 108–117.

Kirichenko VF, Dondukova NN. Contactly geodesic transformations of almost-contact metric structures. Math. Notes. 2006; 80 (2): 204–213.

Kirichenko VF, Kharitonova SV. On the geometry of normal locally conformal almost cosymplectic manifolds. Math. Notes. 2012; 91 (1): 34–45.